# SDR ASAA2022111940868

- Difficulty date: November 19, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 33,666 hours, 10,656 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Heater
- Part number: 457311382
- Part serial: DK768281
- Condition: Leaking
- Location: #1 Engine
- Part time: 31,279 hours, 9,947 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#1 ENG FUEL SERVO HEATER LEAKING OUT OF TOP CAP. GROUNDED - YES. REMOVED AND REPLACED #1 ENG SERVO FUEL HEATER REF B737-900 AMM 73-11-07/401. LEAK CHECKED #1 ENG FUEL SERVO HEATER. NO LEAKS OR OTHER DEFECTS NOTED.
